Diagnosed with Lupus and put on steroids - Can I still lose weight??

Discussion in 'General Weight Loss Discussion' started by jessie15, 24 January 2010 Social URL.

Post New ThreadFind New
  1. jessie15

    jessie15 Full Member

    Posts:
    414
    Likes Received:
    7
    Start Weight:
    14st9lb
    Current Weight:
    11st9lb
    Goal Weight:
    10st7lb
    Lost(%):
    3st0lb(20.49%)
    Diet:
    Slimming World
    Hi, I have just been diagnosed with Lupus and been put on steriods hopfully just temporarily until the inflamation has gone down. I have been taking them for 4 days and feel really bloated and although I have stuck to the diet have gained weight so far although weigh in day is Tuesday.

    Does anyone have any experience of dieting and steriods or Lupus at all, I could do with all the advice you could give me??

    The steriods I am on are called Prednisolone. :wave_cry::wave_cry:
     
  2. Avatar

    MiniMins.com Matched Content

  3. Taz

    Taz Spam Hunter

    Posts:
    22,792
    Likes Received:
    438
    Start Weight:
    17st12lb
    Current Weight:
    12st4lb
    Goal Weight:
    10st10lb
    Lost(%):
    5st8lb(31.2%)
    Diet:
    HGB
    All I know is that steroids are known for weight gain. I know thats not at all helpful! Stick with the plan then when you come off them and the bloating goes down you will be on track still.

    I don't know a lot about Lupus but I was once shown the 'spoons' story. Look up Lupus spoons and have a read. x
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.